# SDR UALA2008111706542

- Difficulty date: November 16, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 50,804 hours, 18,235 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR NOT UPLOCKED DISPLAYED ON UPPER ECAM SCREEN - L-G.
